# SDR AU960592

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Part number: A204D14
- Condition: Loose
- Location: Lg Position Ind
- Component: Rotol, 200921732
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ABUTTMENT PLATE OUT OF ADJUSTMENT
